| Catalog Number |
8065750597 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic laser exhibited with low laser power when using with slit lamp.Procedure details and patient impact have not been provided.Additional information has been requested but none received till date.
Additional Manufacturer Narrative
Additional information provided in sections e.1, d.9.H.3.H.6.And h.11.The company representative was unable to confirm nor replicate the reported event.The system was tested and found to meet product specifications.Therefore, the root cause of the reported event is inconclusive.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.A non-conformance based review of the serial number was performed.There were no relevant contributing factors identified.A review for complaints reported against this serial number was performed.All relevant complaints found, were reviewed as part of this investigation.The system was found to have no problem.Therefore, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).